Couldn't find what you looking for?

TRY OUR SEARCH!

Quote:



I am slowly recovering at home after having had terribly alarming reactions to cortisone shots in my knees. One hour after the bilateral injections, my knees became swollen and my thigh muscles cramped. I have never known such pain. I was administered morphine, dilaudid, valium, oxycodone in the course of a couple of days in the hospital. My vital signs were not normal. I had this shot in one of my knees about 2 years ago and suffered no adverse consequences. The medical people don't seem to be able to explain the cause of this situation. Any clues?

Loading...

just curious did yo ever find out what happened?? I had cortisone shot in knee today and instantly I felt so much pain then almost passed out doctor had to lay me down for a long time. After I left I was in pain worst the ever, not to mention had been extremely nausea with headache and feeling very dizzy and off balance in waves....nervous if I should go to ER?   
Reply

Loading...

i had a bad reaction to cortizne in knee dunb dr i limped in but said cortizone will help 2 days later with cane i barely maded from the parking garage to his office i had cortizone in my hand and shoulder with good resuls no answers how can they do this and have no answers horrible it is 15 mo later i do my own therapy getting better every day iknow what to do because i had therapy in past
Reply

Loading...

I have been having cortisone shots in my knee for almost 2 years because I had a total knee replacement on my other knee and didn't want to go through that again,never had a problem that was as bad as now,shot was 3 weeks ago and I still have muscle cramps,very painful, I put on Bengay and a heating pad for my lower legs..do Doctors know the reactions we are getting?My medical Dr. says the cortisone increases the blood sugar and that causes the cramps????????Helo
Reply

Loading...

I found that when getting the cortisone shots in my knee and using bengay and heat is a bad combination heat is no good
Reply

Loading...